Asia Mathematika

An International Journal. ISSN: 2457-0834 (online)

Volume 2, Issue 3, December 2018, Pages: 1-7

On Upper and Lower Faintly λ-Continuous Multifunctions

R.Vennila1*, V.Parimala2 and R.SubasiniKanak3

1Department of Mathematics, Kongu Engineering College, Erode -60, India
2Department of Mathematics, Sri Krishna College of Technology, Coimbatore -42, India
3Department of Mathematics, Pollachi Instutute of Engineering and Technology, Pollachi -05, India


In this paper we have established and discussed a new type of multifunctions named as faintly λ-continuous multifunctions in topological spaces.


Topological spaces, λ-closed sets, λ-open sets, λ-continuous, faintly λ-continuous multifunctions.



1. F. G. Arenas, J. Dontchev and M. Ganster, On λ-closed sets and dual of generalized continuity, Q & A Gen.Topology, 15(1997), 3-13.

2. C. Berge, Espaces topologiques functions multivoques, Paris, Dunod (1959)

3. M. Caldas, E. Hatir, S. Jafari and T. Noiri, A new kupka type continuity, λ-compactness and multifunctions, submitted.

4. M. Caldas and S. Jafari, On some low seperation axioms via λ-open and λ-closure operator, Rendiconti del circolo Matematico di Palermo, LVI (2005), 195-208.

5. M. Caldas, S. Jafari, S. P. Moshokoa and T. Noiri, Strongly (λ,θ)-continuous functions, Rendiconti del circolo Matematico di Palermo, LVI (2007), 331-342.

6. M. Caldas, S. Jafari and G. Navalagi, More on λ-closed sets in topological spaces, Revista Columbiana de Matematicas, 41(2)(2007), 355-369.

7. H. Maki, Generalized Λ-sets and the associated closure operator, The special issue in Commemoration of Prof.Kazusada IKEDA’ Retirement, 1.Oct.1986, 139-146.

8. T. Noiri and V. Popa, Almost weakly continuous multifunctions, Demonstratio Math., 26 (1993), 363-380.

9. S. Sinharoy and S. Bandyopadhyay, On θ-completely regular and locally θ − H -closed spaces, Bull. Cal. Math. Soc., 87 (1995), 19-26.

10. R. Staum, The algebra of bounded continuous functions into a nonarchimedian field, Pacific J. Math., 50 (1974), 169-185.

11. M. Stone, Applications of the theory of boolean rings to general topology, Trans. Amer. Math. Soc., 41 (1937),374-381.

12. N. V. Velicko, H -closed topological spaces, Amer. Math. Soc. Transl. (2), 78 (1968), 103-118.

13. R. Vennila, Upper and lower weakly lambda continuous multifunctions, International Journal of Emerging Trends in Engineering and Development, 3(5) (2015), 267-274.

Visitors count

Join us